reqal (reqal) wrote in vaginapagina,
reqal
reqal
vaginapagina

Ortho Tri-Cyclen Lo and story of the most confusing period ever...

Hi!

I recently went off Yasmin (which I had been on for 2.5 years) for a month or so, as it was causing some really nasty mood related side effects. I was given low-dose Ortho Tri-Cyclen Lo, which I began immediately after being prescribed it. Unfortunately, I had not had a period since going off Yasmin, but I needed the protection and figured it would be delayed until the end of my new BC pack. Not so! After being on Ortho for about 10 days, I began to spot which turned into heavy bleeding (including cramps), lasting until, conveniently, the 3rd day of sugar pills.

Now I am super confused. I am into day 5 of my sugar pills, with no bleeding and am concerned that this means there is no withdrawal bleed on the way (or it was mixed into the breakthrough bleed). I had unprotected sex 9 days into the pill... I know that it is wise to wait at least a month to adjust to the pill, but I took the pill to the minute every day throughout the cycle and the package does say I am protected after 7 days. I will definitely take a pregnancy test to calm my nerves, waiting at least 19 days after the unprotected sex, however, I am somewhat concerned that this bleeding and then... lack of it... are indicative that my pill is not effective for me. Should I be switched to a higher dose, monophasic pill, like perhaps yaz, for greater confidence?

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments